# SDR 2020F00455

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680A
- Aircraft serial: 6800126
- Aircraft time: 11,899 hours, 7,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Out Of Alignment
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISALIGNED HOLES COMMON TO THE HEATED LEADING EDGE SKIN AND THE REPLACEMENT DIFFUSERS.  ACCOMPLISHED TEXTRON AVIATION LETTER DQ27749 DATED NOV 8, 2020; 680-0126, N359QS, REPAIR RECOMMENDATION.
